# SDR ECPR2016022870382

- Difficulty date: February 28, 2016
- Submitted: March 4, 2016
- Operation: General aviation
- Aircraft: N158ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842030
- Aircraft time: 9,647 hours
- Engine: Lyc O320*
- Engine time: 7,070 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Broken
- Location: Magneto
- Part time: 289 hours
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

WHILE PERFORMING THE PRE-FLIGHT RUN UP, THE RT MAGNETO DROP OFF WAS FOUND TO BE 400 RPM AND ROUGH.
